# SDR QXEA200700511

- Difficulty date: March 25, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,259 hours, 9,872 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 800600M02
- Part serial: 019
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,419 hours, 1,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2474: 14 MINUTES INTO CLIMB GOING THROUGH 19000 AT (TEMP -11 DEG C ISA +13 DEG).  NR 1 OIL TEMP HIT 108 DEG C FOR ONE MINUTE.  BYPASS DOORS WERE CLOSED PER CHECKLIST.  AIRCRAFT WAS LEVELED AT 20,000 FT AND NR 1 OIL TEMP DECREASED UNTIL STEADY AT NR 1 79 DEC AND NR 2 AT 75 DEG.  UPON LANDING, NR 1 OIL TEMP WAS 90 DEG AND NR 2 WAS 84 DEG.  MAINTENANCE C/W AMM TASK 05-11-00-992-802.  REMOVED AND REPLACED NR 1 OIL COOLER AIR OUTLET FLAP ACTUATOR IAW AMM 79-21-31 PG 401-409.  PERFORMED OPS TEST OF THE AIR COOLED OIL COOLER FLAP DOOR ACTUATOR IAW AMM 79-21-31 PG 501-504.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
